# SDR CALA0000618

- Difficulty date: May 4, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 42,071 hours, 19,905 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7075T6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SEAT TRACK LBL 44 FS 1098 TO 1174 CORRODED AROUND NUT PLATE UPPER AND LOWER FLANGES.  REPLACED SEAT TRACK PER SRM 53-05 FIG 4F SHEET 1.
